# SDR ERAA087084

- Difficulty date: May 15, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N164EH
- Make and model: Bell 412
- Aircraft serial: 33004
- Aircraft time: 14,562 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Condition: Damaged
- Location: Tail Rotor
- Part time: 1,553 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS INFO FOR FAA SDR.  HOLE IN BLADE TIP AND FEATHERING BEARINGS LOOSE.  PITCH HORN BUSHINGS MISSING.  FEATHERING BEARINGS WORN AND BLADE HAD VOID AT TIP.  TRUNNION BEARINGS HAD SOME ROUGHNESS. ACTION TAKEN:  DISASSEMBLED, CLEANED &  VISUALLY INSPECTED PARTS.  REASSEMBLED IAW 412-CR&O INSTALLING SERVICEABLE BLADE, NEW TRUNNION ORGS & SEALS, NEW PITCH HORN BUSHINGS, MARVEL BALANCED, TORQUED AND SAFTIES IAW 412-CR&O CH 64.  COMPLIED WITH TB 412-95-134.
